# SDR FDEA2019081521853

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 17,291 hours, 9,800 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: 200RU01Z01W00A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHUTDOWN THE NR 1 ENGINE WHILE TAXING IN. AFTER THE  HYDRAULIC PRESSURE FELL TO ZERO, THE NOSEWHEEL  STEERING LOST HYD PRESSURE AND SLOWLY ROTATED TILLER TO FULL LEFT DEFLECTION.   WAS UNABLE TO  TURN THE TILLER.  RESTARTED THE NR 1 ENGINE, ALL CONTROL OF NWS RETURNED TO NORMAL.  NO ECAM WARNINGS DURING THIS ACTION.   ON CREW DEBRIEF, IT  WAS BLUE SYS THAT WENT TO ZERO, AS NORMAL. SHOULD  HAVE NO EFFECT ON NWS.   TROUBLE SHOT IAW FCD 6-32-040, REV A. NOSE WHEEL  STEERING FAIL STEP 7 WHICH REQUIRES THE REPLACEMENT  OF RELAY 14KC CPN 2110771. REMOVED AND REPLACED  RELAY 14KC IAW ESPM 20-46-50 AND OPS CHECKED PER FCD  6-32-040, REV A, AND AMM 32-51-00-0-5. STEERING NOW CHECKS GOOD ON BOTH RELAYS 13KC AND 14KC. OK FOR  SERVICE.
